# SDR CA040427018

- Difficulty date: April 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 216 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 053200199
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF HORIZONTAL STABILIZER ATTACH BOLT HOLES INSPECTION IAW MFG SB04-55-01, FOUND RT AFTER ATTACHMENT HOLE ON THE RIB HAS TWO .0937 INCH LONG CRACKS.  THE CRACKS ARE HIDDEN UNDER THE MOUNTING WASHER.
